E-Prints Complutense

On the retention of the interfaces in some elliptic and parabolic nonlinear problems

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Alvarez, Luis (2009) On the retention of the interfaces in some elliptic and parabolic nonlinear problems. Discrete and Continuous Dynamical Systems. Series A., 25 (1). pp. 1-17. ISSN 1078-0947

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

251kB

URL Oficial: http://aimsciences.org/journals/pdfs.jsp?paperID=4266&mode=full


URLTipo de URL
http://aimsciences.org/Institución


Resumen

We study some retention phenomena on the free boundaries associated to some elliptic and parabolic problems of reaction-diffusion type. This is the case, for instance, of the wait in g time phenomenon for solutions of suitable parabolic equations. We find sufficient conditions in order to have a discrete version of the waiting time property (the so called nondiffusion of the support) for solutions of the associated family of elliptic equations and prove how to pass to the limit in order to get this property for the solutions of the parabolic equation.


Tipo de documento:Artículo
Palabras clave:strong maximum principle; equations
Materias:Ciencias > Matemáticas > Geometría diferencial
Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15090
Depositado:04 May 2012 11:17
Última Modificación:06 Feb 2014 10:16

Descargas en el último año

Sólo personal del repositorio: página de control del artículo